# SDR DALA2020111103685

- Difficulty date: November 7, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 65,536 hours, 25,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON LOWER DOOR JAMB LT AFT EMERGENCY EXIT.  CORROSION ON LOWER DOOR JAMB LT AFT EMERGENCY EXIT WAS REMOVED, PER B737-800 SRM 51-10-02-0G PAR 15 AND SRM 53-40-15-1A-1.
